# SDR 2002F00055

- Difficulty date: January 7, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT INSPECTION, THE CREW FOUND THE EMERGENCY FLOOR LIGHT STRIPS 2 THROUGH 5 INOPERATIVE.  MAINTENANCE REPLACED THE NR 2 EMERGENCY BATTERY PACK AND OPS CHECKED GOOD.  (M)
